# SDR CALA2020032000616

- Difficulty date: March 9, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 70,409 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D2827004600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5330-05216 REV A FOUND SEVERAL HOLES CRACKED AT FR 36 RHS ON THE PRESSURE PANEL. HOLES THAT WERE CRACKED #6,7,9,12,39&57 SEE ECRA 5331-02636 FOR HOLE NUMBERING ACCOMPLISHED PART 1 OF ECRA 5331-02636 INTERIM REPAIR PLACED ON DIP PER PART 1C OF ECRA 5331-02636 TO ACCOMPLISH A PERMANENT REPAIR AT RHS FR 35-36 PRESSURE PANEL HOLES PER PART 3 OF EC/RA# 5331-02636 ON OR BEFORE 07-SEP-2020. PLANNING TO CONTACT ENGINEERING AFTER 07-AUG-2020, BUT BEFORE 01-SEP-2020 FOR PERMANENT REPAIR. ACCOMPLISH A PERMANENT REPAIR AT RHS FR 35-36 PRESSURE PANEL HOLES PER PART 3 OF EC/RA#: 5331-02636 ON OR BEFORE 07-SEPT-2020. PLANNING TO CONTACT ENGINEERING AFTER 07-AUG-2020, BUT BEFORE 01-SEPT-2020 FOR PERMANE
